Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On bounds for the greatest characteristic root of a matrix with positive elements


Author: Gene W. Medlin
Journal: Proc. Amer. Math. Soc. 4 (1953), 769-771
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056564-4
MathSciNet review: 0056564
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brauer, Limits for the characteristic roots of a matrix, III, Duke Math. J. vol. 13 (1946) pp. 387-395. MR 0017728 (8:192e)
  • [2] -, Limits for the characteristic roots of a matrix, V, Duke Math. J. vol. 19 (1952) pp. 553-563. MR 0053897 (14:836e)
  • [3] G. Frobenius, Über Matrizen aus positiven Elementen, Preuss. Akad. Wiss. Sitzungsber. (1908) pp. 471-476.
  • [4] -, Über Matrizen aus positiven Elementen, Preuss. Akad. Wiss. Sitzungsber. (1909) pp. 514-518.
  • [5] A. Ostrowski, Bounds for the greatest latent root of a positive matrix, J. London ,Math. Soc. vol. 27 (1952) pp. 253-256. MR 0049152 (14:126a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056564-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society